# SDR DALA2021022701119

- Difficulty date: February 25, 2021
- Submitted: February 27, 2021
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 44,047 hours, 21,049 cycles
- Engine: Pwa PW2037
- Engine time: 70,913 hours, 26,822 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: #1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 6819 - THE FLIGHT CREW DIVERTED THE AIRCRAFT TO SLC FOLLOWING THE #1 ENGINE ROLLING BACK TO 25% N2 AND NO THROTTLE RESPONSE. ENGINE WAS SUBSEQUENTLY SHUT DOWN BY FLIGHT CREW PER THE QRH DURING DESCENT. CORRECTIVE ACTION: MAINTENANCE FOUND NUMEROUS EPCS MESSAGES AND REPLACED THE EEC ALTERNATOR STATOR AND THE EEC. AN INTERMITTENT OPEN WIRE WAS ALSO LOCATED SO THE HARNESS WAS REPLACED.
